EnglishEspañol

LABORATORIOS SAVAL

ALEXIA-D

Antihistamine / Decongestant

Pseudoephedrine - Fexofenadine

Composition

Each capsule contains:
Fexofenadine hydrochloride 60 mg
Pseudoephedrine sulfate 120 mg
Excipients q.s.

Presentations

10 and 20 capsule packs

Indications

For the relief of symptoms associated with seasonal allergic rhinitis in adults and children over 12 years of age.

Select Your Country

Products Finder